I am currently 34 and did the Mri-did blood work. Was asked to take meds for prolactin evels at 141. I am debating on if I should take them or not. I dont want to restart my periods. I had a tubal ligation 13 years ago and my husband is also had surgrey for we can not have no more kids.( I dont want anymore) . My questions is if I decide not to take the meds will it get worse? I dont want the side effects to effect my life. Is this being selfish> Also had anxiety attack doing MRI- Felt sick and dizzy and like Mri mad my head spin. (felt nausea for 4 days afterwards) PLEASE GIVE ME ADVICE@@
The meds are for more than periods (totally agree on not missing them!).
The meds are to reduce the size of the tumor and/or to keep it from growing as well as to reduce the effects from the tumor which are more far reaching than just periods - it is emotional and physical.
Next MRI - get a ride and have the doc give you a medication to knock you out! What is the size of the tumor? Are you at a pituitary center?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.